Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Clarithromycin and cetirizine taken, lumps on chick and jaw

Hi my son has a heavy cough and colds, he just started drinking clarithromycin anti biotics 5 ml this evening ang citirizine for the olds 2.5 ml, then at the middle of the night i notice a lump on his right cheek or in his jaw ...its 4am here, what is the problem? Please help me i am very worried, he is 3 yrs old..
Asked On : Mon, 26 Mar 2012
Answers:  2 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

He is 3 years old and is having cold and cough. He is on clarithromycine and cetrizine. Probably he is having acute upper respiratory infection. Enlargement of lymph glands of sub mental and sub mandibular region is common in such situations. There is no need to visit ER immediately but consult his pediatrician once he get stabilized.

Answered: Fri, 8 Nov 2013
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012

Thanks for posting on HCM,

The cause of the lump will depend mostly on the characteristic of the lump. It could be a secondary effect of either of the medications you are taking (which I doubt given that it is only an isolated lump on his jaw) or infection (especially as he is already having a cold/cough).
Try giving it a few days to clear off on its own and if it does not, do consider seeing his pediatrician for proper evaluation.

Dr. Nsah
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor